International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 609-612
Fourier transforms of Dini-Lipschitz functions on Vilenkin groups
Department of Mathematics, Yamrouk University, Irbid, Jordan
Received 30 November 1987; Revised 17 January 1991
Copyright © 1992 M. S. Younis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In  we proved some theorems on the Fourier Transforms of functions satisfying conditions related to the Dini-Lipschitz conditions on the -dimensional Euclidean space and the torus group . In this paper we extend those theorems for functions with Fourier series on Vilenkin groups.